U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

What does a panadol (acetaminophen) overdose feel like, and how many mg in a day is too much?

1 doctor answer3 doctors weighed in
Dr. James Marx
Pain Management 49 years experience
Acutely or Chronic: Same thing as acetaminophen. Previously 4000mg per day was considered safe. That dose now recognized as associated with liver damage after as little as 3 weeks. Probably shouldn't exceed 2500mg a day on a chronic bases and you should have liver function tests every 6 months at that dose. You may not have any symptoms until damage is advanced.
Last updated May 27, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.